# SDR FDEA201501070051

- Difficulty date: January 7, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51192
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 670 - 681 RBL 24.75 SEAT TRACK CROWN SUPPORT INNER FLANGE FOUND CORRODED.  REMOVED IAW SRM 51-10-02 REV 113.  REWORKED AREA, MEASURED CLEAN UP DEPTH OF 0.025 INCHES & EVALUATED FOUND EXCEED 20% LIMIT IAW SRM 53-00-52 FIG 101 ALLOWABLE DAMAGE 1 REV 113.  SEAT TRACK FABRICATED IAW SRM DWG 143N5119 SHT 2 REV.  OUT OF LIMIT SEAT TRACK SUPPORT REMOVED IAW SRM 51-40-02 REV 113.  NEW SEAT TRACK SUPPORT INSTALLED AT STATION 600 - 700 RBL 24.75 IAW DWG 143N5080 SHT 24 REV C.  REPAIR CLASSIFIED AS MAJOR.
